# SDR SWI2023F00216

- Difficulty date: June 28, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT FLOOR BEAM AT APPROX LBL12, FWD SIDE OF FS280 FOUND TO BE CRACKED      (C-CHECK RO 8/16/2023)    REMOVED AND INSTALLED NEW COCKPIT FLOORBEAM AND ALL REPAIRED PARTS (TYPE IV) AT LBL 12 FS265 - FS280 REF CRJ700 SRM 53-11-43-201-003-A01 REV 38 JUL 25/2020. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
